# SDR FDEA201309022100

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT FLOOR STRUCTURE, FOUND BS 310 FLOORBEAM BETWEEN RBL 37 - 49 CORRODED.  REPAIRED IAW SRM 53-10-  08, REPAIR 1, REV. 109.  MAJOR REPAIR.
